MathSciNet Relay Station
MathSciNet bibliographic data
MR974188 49C20 (35F20 49A50 49C10)
Frankowska, Halina Optimal trajectories associated with a solution of the contingent Hamilton-Jacobi equation. Appl. Math. Optim. 19 (1989), no. 3, 291–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement